×

zbMATH — the first resource for mathematics

On generic uniqueness of optimal solution in an infinite dimensional linear programming problem. (English. Russian original) Zbl 1227.90023
Dokl. Math. 78, No. 1, 490-492 (2008); translation from Dokl. Akad. Nauk., Ross. Akad. Nauk. 421, No. 1, 21-23 (2008).
Summary: In this paper, the class of infinite dimensional linear programming problems with a unique optimal solution for a massive set of maximized functionals is described.
Consider the following problem. Given a Banach space \(E\), linear spaces \(F\subseteq E^*\) and \(L\), a convex cone \(L_+\) in \(L\), a linear mapping \(A:F\to L\), and an element \(b\in L\), we suppose that \(F\) is weakly* dense in the dual space \(E^*\). For \(e\in E\), find the optimal value
\[ v(e)= \sup\big\{\langle e,x\rangle: x\in F,\;Ax\geq b\big\}, \tag{1} \]
where the inequality \(y_1\geq y_2\) for \(y_1,y_2\in L\) means \(y_1-y_2\in L_+\).
We are interested in the generic uniqueness problem, i.e., in the question as to when the set \(U\) of functionals \(e\) for which there is a unique optimal solution to problem (1) is massive.

MSC:
90C05 Linear programming
Keywords:
massive set
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] V. L. Levin, Set-Valued Anal. 9, 383–390 (2001). · Zbl 1049.49031 · doi:10.1023/A:1012614520391
[2] R. R. Phelps, Convex Functions, Monotone Operators, and Differentiability (Springer-Verlag, Berlin, 1993). · Zbl 0921.46039
[3] R. Rockafellar, Convex Analysis (Princeton Univ. Press, Princeton, 1970; Mir, Moscow, 1973). · Zbl 0193.18401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.